# SDR DL757951415

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LETTER CHECK, DUE PERMANENT REPAIR PER SRM 53-31-001 STA 654 WL 214.0 LT SIDE FUSELAGE SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-00-1.
